# SDR SWIA200210609

- Difficulty date: January 30, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 3,793 hours, 2,734 cycles
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0656
- Condition: Malfunctioned
- Location: Mlg
- Part time: 3,785 hours, 2,682 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN GEAR WARNING ON LANDING.  FOLLOWED EMERGENCY PROCEDURE AND MAIN GEAR DID NOT EXTEND.  MANUALLY EXTENDED GEAR ON THIRD ATTEMPT.  REMOVED AND REPLACED MAIN GEAR SELECTORS VALVE.  GEAR SWINGS SATISFACTORY.  LEAK CHECK GOOD.
